# SDR SIMA201033004

- Difficulty date: November 25, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 17,105 hours, 15,263 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3699 THE CREW REPORTED THAT DURING THE APPROACH IN ICING CONDITIONS RECEIVED A STAB ANTI-ICE FAIL MESSAGE ON EICAS FOLLOWED BY ICE COND NO ANTI-ICE WARNING MESSAGE.  THE CREW PERFORMED AIRCRAFT OPERATIONS MANUAL PROCEDURE WITH NO POSITIVE EFFECT.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLE SHOOTING OF THE STABILIZER ANTI-ICE SYSTEM IAW FIM 30-12-00 AND OPERATIONS CHECKED ANTI-ICE SYS IAW AMM 30-00-00. FOUND CONDITION TO BE TRANSITORY.  THE OPERATIONAL CHECK WAS GOOD.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
